| Model Number |
M00542251 |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a speedband superview super 7 device was used during a procedure performed on (b)(6) 2026.During the procedure, one band was successfully deployed but after that no additional bands could be deployed.It appeared as one band shifted over the remaining bands preventing deployment.No additional information was provided regarding how the procedure was completed.No information regarding patient outcome was provided.
Additional Manufacturer Narrative
Block h6:
imdrf device code a050501 captures the reportable event of bands failure to deploy.